# SDR NSVA2011147

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 6,217 hours, 6,055 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT WAS ON APPROACH AND CREW PUT THE GEAR DOWN.  DID NOT RECEIVE A GREEN LIGHT FOR THE NOSE GEAR SO THEY WENT MISSED APPROACH.  THE CHECK LIST WAS RUN AND RECEIVED 3 GREEN LIGHTS.  NO EMERGENCY WAS DECLARED.  EWR TOWER ROLLED THE TRUCKS AS PER STANDARD PROCEDURES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  RELAMPED NOSE GEAR INDICATOR.  NO ALTERNATE EXTENSION USED.
